RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 4, Pages 561–568 (Mi mz6181)  

This article is cited in 1 scientific paper (total in 1 paper)

The connection between mean quantities and admissible transformations of scale

A. I. Orlov


Full text: PDF file (608 kB)

English version:
Mathematical Notes, 1981, 30:4, 774–778

Bibliographic databases:

UDC: 517
Received: 27.06.1980

Citation: A. I. Orlov, “The connection between mean quantities and admissible transformations of scale”, Mat. Zametki, 30:4 (1981), 561–568; Math. Notes, 30:4 (1981), 774–778

Citation in format AMSBIB
\Bibitem{Orl81}
\by A.~I.~Orlov
\paper The connection between mean quantities and admissible transformations of scale
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 4
\pages 561--568
\mathnet{http://mi.mathnet.ru/mz6181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=638429}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 4
\pages 774--778
\crossref{https://doi.org/10.1007/BF01137807}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NS56600022}


Linking options:
  • http://mi.mathnet.ru/eng/mz6181
  • http://mi.mathnet.ru/eng/mz/v30/i4/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Orlov A.I., “Teoriya izmerenii kak chast metodov analiza dannykh: razmyshleniya nad perevodom stati P. F. Vellemana i L. Uilkinsona”, Sotsiologiya: metodologiya, metody, matematicheskoe modelirovanie, 2012, no. 35, 155–174  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019